English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/54819

Title: Uniform convergence of the FEM. Applications tostate constrained control problems
Author(s): Casas, Eduardo
Mateos Alberdi, Mariano José
Issue date: 2002
Citation: Computational and Applied Mathematics, 21(1), p. 67-100 (2002)
Format extent: p. 67-100
Abstract: In this paper we focus the numerical discretization of a stateconstrained control problem governed by a semilinear elliptic equation. Dis-tributed and boundary controls are considered. We study the convergence ofthe discrete optimal controls to the continuous optimal controls in the weakand strong topologies. Previous to this analysis we obtain some results of con-vergence in theL∞norm of the approximations of the state equation by finiteelements, which is essential to deal with the pointwise state constraints
URI: http://hdl.handle.net/10651/54819
ISSN: 0101-8205
Appears in Collections:Matemáticas

Files in This Item:

File Description SizeFormat
Uniform convergence.pdfPostprint371,9 kBAdobe PDFView/Open

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias